MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, 1.0X9MM, CORTICAL, TI; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LOW PROFILE SCREW, 1.0X9MM, CORTICAL, TI; BONE FIXATION SCREW/PLATE
Model Number LOW PROFILE SCREW, 1.0X9MM, CORTICAL, TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17-feb-2026, a sales representative reported via email that an ar-18710-09 cortical screw placed in the proximal phalanx broke at the head before the screw was fully seated flush.The issue was discovered during a hand metacarpal orif procedure performed on (b)(6) 2026.The broken screw remained in the patient.Additional information was received on 20-feb-2026: the head of the screw broke before final implantation and was completely retrieved from the patient.The body of the screw was left in place.The case was completed using another ar-18710-09 cortical screw.The procedure was not delayed, and no additional anesthesia was administered.

Brand Name
LOW PROFILE SCREW, 1.0X9MM, CORTICAL, TI
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24558399
Report Number1220246-2026-01320
Device Sequence Number9440300
Product Code HWC
UDI-Device Identifier00888867303591
UDI-Public(01)00888867303591(11)250221(10)1211882
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K193156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, 1.0X9MM, CORTICAL, TI
Device Catalogue NumberAR-18710-09
Device Lot Number1211882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown